A CHARACTERIZATION OF SYMMETRIC SIEGEL DOMAINS BY CONVEXITY OF CAYLEY TRANSFORM IMAGES

Access this Article

Search this Article

Author(s)

    • KAI CHIFUNE
    • Department of Mathematics, Faculty of Science, Kyoto University

Abstract

We show that a homogeneous Siegel domain is symmetric if and only if its Cayley transform image is convex. Moreover, this convexity forces the parameter of the Cayley transform to be specific, so that the Cayley transform coincides with the inverse of the Cayley transform introduced by Korányi and Wolf.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 59(1), 101-118, 2007

    Tohoku University

Cited by:  1

Codes

  • NII Article ID (NAID)
    110006196741
  • NII NACSIS-CAT ID (NCID)
    AA00863953
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    0040-8735
  • Data Source
    CJPref  NII-ELS  J-STAGE 
Page Top